# SDR AWXA200301488

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 44,341 hours, 20,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
